03-28-2002, 11:51 AM #1
Someone explain the rebound effect as
related to using nolvadex through a cycle?
It was in a post somewhere? Somebody mentioned that he was using nolva because arimidex was too expensive. Someone chimed in about being careful of the rebound effect and for him to use it through the clomid!
I didn't have the time to pose this question, and now I can't remember even which board?
03-28-2002, 11:57 AM #2
Nolvadex only blocks estrogen by competing for the same receptors. Arimidex prevents the conversion of AS into estrogen. When you use Nolvadex, you still have estrogen flowing around in your body and if you get off of it too soon, the estrogen related sides will appear or reappear, if you started taking it at the first sign of gyno. Use the Nolvadex through till the end of the clomid to make sure all of the estrogen is out of your system.
03-28-2002, 12:00 PM #3
Novadex does not prevent aromitization like arimidex does it mearly blocks the estrogen receptors. Rebound as I understand it is what can happen when you stop the novadex and all the extra estrogen still looking for a place to bind then finds one.
03-28-2002, 12:32 PM #4
Leaving the gyno out of it. So the rebound effect might put you through some crazy ass emotions. Like one minute you might want to cry, the next you might want to kill someone one and then tell them you sorry right afterwards?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)